Drug eruptions from phenylbutazone in Jamu.
Аннотация
Drug eruptions from indeginous medicine is often difficult to diagnosis and confirm. It is known that a number of these now supplied by bomohs and Chinese sinsehs contain known drugs and are dispensed as tablets and capsules. We report 3 cases of adverse drug eruption to "Jamu", a Malay herb. A particular brand, "Jamu Indonesia, Toko Air Pancur", from Johor Bahru, Malaysia, is especially recommended for "sakit pinggang" or backache. The cases occurred between January and February 1985, and all had taken brown kidney shaped tablets. The adverse reactions were moderately severe. Two had erythroderma with hepatitis, and one, Steven Johnson Syndrome. Analysis of this jamu for analgesics led to the discovery of adulteration with phenylbutazone and diazepam. Records from local cases from 1974-1984 showed that 8 other patients, all Chinese had adverse cutaneous eruptions from phenylbutazone, oxybutazone and propyphenazone. The skin manifestations were erythroderma (2 cases), vasculitis (2 cases) and toxic epidermal necrolysis (4 cases). Those with toxic epidermal necrolysis had 100% mortality.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.